# SDR F3LA98033

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED NR 1 SLAT SKIN CRACKED AROUND FASTENER HEADS.  MAINTENANCE REMOVED DAMAGED AREA (18 INCH BY 4.5 INCH).  FABRICATED REPLACEMENT PARTS PER BOEING DRAWING 65C 30133, SHEET 3, AND REPAIRED PER SRM 51-40-02.  (M)
